# SDR REXA2022100502208

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6870362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL BETWEEN FS 785.00 AND 847+16 IS CORRODED,	REMOVED SEAT RAIL IAW CRJ 900 AMM 53-00-49-000-801-A07. INSTALLED NEW SEAT RAIL PART NUMBER SH670-36260-5 IAW CRJ 900 AMM 53-00-49-400-801-A07
